# SDR 2006UALA01708

- Difficulty date: September 1, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 53,185 hours, 28,604 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN IN AREA OF AFT GALLEY OVERHEAD.  SMELL WAS ACTUALLY REPORTED TO BE "LIKE COFFEE" AND NOT SMOKE. COULD NOT DUPLICATE ODOR.
